# SDR CALA2013092591455

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 48,178 hours, 10,219 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141T483552
- Part serial: 41
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT RT SIDE STATUS MESSAGE.  RESET CIRCUIT BREAKER ON P110 & PERFORMED A MAT TEST.  TEST PASSED HOWEVER, STATUS MESSAGE REMAINED DISPLAYED. SWAPPED WINDOW HEAT CONTROLLERS, NO HELP, SWAPPED BACK.  RANG OUT WINDOW 2R HEATING ELEMENT, IAW WD 30-41-11 CONN D5575P PINS 4 & 7.  ELEMENT IS OPEN,  REPLACED RT OPENABLE WINDOW.
